Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 3, Pages 153-158
http://dx.doi.org/10.1155/S0161171203106151

On the convolution product of the distributional kernel Kα,β,γ,ν

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 18 June 2001; Revised 19 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Kananthai and S. Suantai, “On the convolution product of the distributional kernel ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 3, pp. 153-158, 2003. https://doi.org/10.1155/S0161171203106151.